Alert archive / Ohio / High Wind Watches in 2006
High Wind Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this high wind watch at Mar 12, 2006, 3:29 PM EST for Crawford County, Erie County, Pennsylvania; 13 counties in Ohio. It took effect at Mar 13, 2006, 3:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 12, 2006, 3:29 PM EST (20:29 UTC)
- In effect from
- Mar 13, 2006, 3:00 PM EST
- Expired
- Mar 13, 2006, 3:48 AM EST
- In force
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Crawford County, PA, Erie County, PA
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 122029 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EST SUN MAR 12 2006 OHZ003-006>014-017>019-089-PAZ001>003-130430- /O.NEW.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...ASHTABULA...ERIE... EDINBORO...MEADVILLE 329 PM EST SUN MAR 12 2006 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A WEAK COLD FRONT OVER THE AREA WILL MOVE TO JUST SOUTH OF THE AREA BY THIS EVENING. THE FRONT WILL THEN RETURN BACK NORTH AS A WARM FRONT AND BE OVER LAKE ERIE BY MONDAY MORNING. GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP TOMORROW MORNING AND POSSIBLY INCREASE IN STRENGTH BY MONDAY AFTERNOON. WINDS COULD POSSIBLY INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH AT TIMES MONDAY AFTERNOON AND MONDAY NIGHT. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND CAUSE POWER OUTAGES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ LOMBARDY
3 follow-up statements
000 WWUS71 KCLE 130414 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1114 PM EST SUN MAR 12 2006 OHZ003-006>014-017>019-089-PAZ001>003-131300- /O.CON.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...ASHTABULA...ERIE... EDINBORO...MEADVILLE 1114 PM EST SUN MAR 12 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP LATER THIS MORNING AFTER A WARM FRONTAL PASSAGE AND POSSIBLY INCREASE IN STRENGTH BY MONDAY AFTERNOON. WINDS COULD POTENTIALLY INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH AT TIMES MONDAY AFTERNOON AND MONDAY NIGHT. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND CAUSE POWER OUTAGES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ OUDEMAN
000 WWUS71 KCLE 130848 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 AM EST MON MAR 13 2006 OHZ003-006>013-019-131700- /O.UPG.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/ /O.NEW.KCLE.HW.W.0002.060313T2000Z-060314T1100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... NORWALK 348 AM EST MON MAR 13 2006 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WARNING FOR AREAS OF EXTREME NORTHERN OHIO...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED LATER THIS AFTERNOON INTO EARLY THIS EVENING. THE COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING. AFTER THE COLD FRONT MOVES THROUGH THE AREA EARLY THIS EVENING...THE WINDS ARE EXPECTED TO TURN SOUTHWEST TO WEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 60 MPH AT TIMES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ014-089-PAZ001>003-131700- /O.UPG.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/ /O.NEW.KCLE.HW.W.0002.060314T0100Z-060314T1600Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 348 AM EST MON MAR 13 2006 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WARNING FOR ASHTABULA COUNTY IN NORTHEAST OHIO...AND EXTREME NORTHWEST PENNSYLVANIA...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST TUESDAY. AS A STRONG COLD FRONT MOVES INTO THE AREA FROM THE WEST...GUSTY SOUTH WINDS WILL DEVELOP THIS AFTERNOON. EXPECT WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE THIS AFTERNOON. THE WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 60 MPH BEHIND THE COLD FRONT TONIGHT INTO TUESDAY MORNING. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ017-018-131700- /O.UPG.KCLE.HW.A.0002.060313T2000Z-060314T1100Z/ /O.NEW.KCLE.WI.Y.0003.060313T2000Z-060314T1100Z/ HANCOCK-SENECA- INCLUDING THE CITIES OF...FINDLAY...TIFFIN 348 AM EST MON MAR 13 2006 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THIS AFTERNOON AHEAD OF A COLD FRONT. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED BEHIND THE COLD FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ020>023-027>033-036>038-047-131700- /O.NEW.KCLE.WI.Y.0003.060313T2000Z-060314T1100Z/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 348 AM EST MON MAR 13 2006 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST TUESDAY. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THIS AFTERNOON AHEAD OF A COLD FRONT. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED BEHIND THE COLD FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ MRD
000 WWUS71 KCLE 132010 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 310 PM EST MON MAR 13 2006 OHZ003-006>013-019-140415- /O.CAN.KCLE.HW.W.0002.000000T0000Z-060314T1100Z/ /O.EXA.KCLE.WI.Y.0003.000000T0000Z-060314T1100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... NORWALK 310 PM EST MON MAR 13 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED ALONG AND BEHIND A COLD FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ014-089-PAZ001>003-140415- /O.CAN.KCLE.HW.W.0002.060314T0100Z-060314T1600Z/ /O.EXA.KCLE.WI.Y.0003.000000T0000Z-060314T1100Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 310 PM EST MON MAR 13 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. | WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED ALONG AND BEHIND A COLD FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ017-018-020>023-027>033-036>038-047-140415- /O.CON.KCLE.WI.Y.0003.000000T0000Z-060314T1100Z/ HANCOCK-SENECA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 310 PM EST MON MAR 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED ALONG AND BEHIND A COLD FRONT TONIGHT. THE WINDS WILL DIMINISH ON TUESDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Mar 12, 3:15 PM EST, 14 minutes earlier.
Area forecast discussion, Mar 12, 3:15 PM EST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 315 PM EST SUN MAR 12 2006 .SHORT TERM (TONIGHT THRU TUES)... LOTS ON THE TABLE FOR THE NEXT 48 HOURS OR SO. FOR THIS EVG WK SFC HIGH BUILDING IN FM THE NORTH HAS DRIED THE AREA OUT AND ASSIDE FROM A SPRINKLE OR TWO BLV WE START OUT DRY ACRS THE AREA. HAVE INCREASED POPS THRU THE NIGHT FINALLY ENDING WITH CATIGORICAL POPS. VERY VIGEROUS EARLY SPRING SYSTEM DVLPG TO OUR WEST WILL CONTINUE TO DEVELOP TSTMS OVERNIGHT. AS THE SFC LOW...NOW IN KS MOVES NE TO IOWA TNGT THE WARM FRONT EXTENDING EAST FROM THE SYSTEM WL MOVE NORTH ACRS CWA. FIRST PROBLEM IS THE EVER INCREASING MOIST OVRRNG 850MB JET OUT OF THE GLFMX. THIS WILL CONTINUE TO FUEL TSTMS ALG AND N OF THE WRMFNT AND THE STORMS SHOULD THEN TRACK BASICALLY EAST ALONG THE FRONT INTO THE OHIO VALLEY. WILL ISSUE A FLOOD WATCH FROM LATE EVG THRU MID AFTN MON ACRS A FEW SOUTHERN COUNTIES WHERE BETWEEN 1 AND 2 INCHES OF RAIN FELL LAST NIGHT AND FLOOD GUIDANCE WAS LOWEST. WILL ALSO ADD THE POTENTIAL FOR SVR TO WORDING LATE TNGT AND MONDAY. BY MORNING FRONT COULD HANG IN NWRN PA ALONG THE LAKE FOR A FEW HOURS BUT BASICALL THE AREA SHOULD BE IN THE WARM SECTOR. SFC LOW PASSES TO OUR WEST AND NORTH DURING THE DAY AND BY ABOUT 18Z OR SO THE 859MB JET STRENGTHENS TO BETWEEN 50 AND 65KTS. WOULD XPC STRONGEST SFC WINDS ALG/BHND THE CDFNT BUT BUFKIT SHOWS A WELL MIXED AMS BELOW 3KFT WHICH WOULD ALLOW FOR THE POTENTIAL TO MID DOWN 45 KT GUSTS DURING THE AFTN. XPC AT LEAST THE NEED FOR A WIND ADVISORY FROM MONDAY AFTERNOON THRU MUCH OF MONDAY NIGHT. BIGGEST THREAT AND POSSIBILITY FOR WARNING CRITERIA GUSTS WOULD BE IN THE WEST AND ALONG THE LAKESHORE COUNTIES SO WILL ISSUE A HIGH WIND WATCH FOR THESE AREAS. STRONG CDFNT MOVES INTO THE AREA MONDAY AFTERNOON PASSING EAST OF THE AREA MONDAY EVG. SPC HAS PLACED AREA IN MODERATE RISK. OBVIOUSLY CAT POPS FOR THIS LOOK REASONABLE BUT BEING IN THE WARM SECTOR WOULD XPC A LITTLE SS TO BREAK OUT. IMPOSSIBLE TO PINPOINT ATTM BUT MOSTLY CLOUDY CONDITIONS SHOULD COVER MOST OF THE DAY. FOR MONDAY NIGHT...NOT MUCH CHGS FROM PRVS PKG. STILL LOOKING FOR A CHANGOVER TO SNOW BUT ALSO LOOKING DRIER SO WOULD NOT XPC LOTS OF QPF HERE. TUESDAY 850MB TEMPS -8 TO -10C SO WL GO WITH SLIGHT CHC OF SNOW SHOWERS IN GRAPHICS AND LKLY POPS IN THE SNOW BELT. && .LONG TERM(WED-SUN)... NO BIG CHGS AGAIN FOR THE EXTENDED. WL CONT LKLY POPS IN THE SNOW BELT FOR TUESDAY NIGHT BUT SFC HIGH BUILDS IN FOR WED. THURS STILL LOOKS LIKE A SFC LOW TRACKS ACRS THE LOWER OH VALLEY SPREADING RAIN OR SNOW INTO THE AREA. LOOKING A LITTLE DRIER NORTH SO DROPPED LKLY POPS TO 50 PERCENT CHC ACRS THE NORTH BUT KEPT SRN TIER LKLY FOR NOW. ANOTHER COLD SHOT FOLLOWS THE LOW. GFS BRINGS -14 TO -16 850MB TEMPS INTO THE NE WHICH WILL LIKELY GET THE LAKE EFFECT GOING BETTER THAN TUES NIGHT DEPENDING ON THE DEPTH OF THE COLD AIR. WL BRING LKLY POPS BACK FOR THE NE SNOW BELT FRIDAY AND FRIDAY NIGHT. SFC HIGH BUILDS IN FROM THE NW SAT HAVE SO DRIED OUT THE AREA DURG THE DAY SAT AND CONTD DRY SUNDAY. && .AVIATION (18Z-18Z)... IFR TO MVFR AREA MOVING THROUGH THE REGION AS WEAK COLD FRONT SLIPS SLOWLY SOUTHEAST ACROSS THE REGION IN THE WAKE OF THE SHOWER AND THUNDERSTORM ACTIVITY THAT OCCURRED THIS MORNING. SOME CLEARING TAKING PLACE OVER NORTHWEST OHIO AS DRIER AIR MOVES INTO THE REGION. THESE IMPROVING CONDITIONS WILL TRY TO WORK ITS WAY EAST AS THE AFTERNOON AND EVENING PROGRESS. WINDS WILL BE VARIABLE AND LIGHT THROUGH THE NIGHT. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP AFTER MIDNIGHT AND MOVE INTO THE REGION AS THE FRONT RETREATS BACK NORTH AS A WARM FRONT. THE THUNDERSTORMS WILL BE ENHANCED BY LOW LEVEL JET AS 2K FOOT WINDS INCREASE TO 50 KNOTS BY TOMORROW MORNING. MIXING TAKES PLACE AFTER 12Z TOMORROW ALLOWING GUSTY WINDS TO MIX DOWN TO THE SURFACE. WILL UP WINDS WITH GUSTS TO 30 KNOTS DURING THE DAY. GENERALLY VFR CONDITIONS SHOULD PREVAIL THROUGH THE DAY. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...FLOOD WATCH OHZ027>030-036>038-047 LATE THIS EVENING THROUGH MONDAY AFTERNOON. HIGH WIND WATCH WEST AND NORTHERN COUNTIES FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT. .PA...HIGH WIND WATCH MONDAY AFTERNOON THROUGH MONDAY NIGHT. && SHORT TERM...TK LONG TERM...TK AVIATION...LOMBARDY
Hazardous weather outlook, Mar 12, 5:50 AM EST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 550 AM EST SUN MAR 12 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-131100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 550 AM EST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN EARLY THIS MORNING FROM AROUND MARION TO MANSFIELD COULD PRODUCE LOCAL HIGH WATER. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT. THE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MISSISSIPPI VALLEY THIS AFTERNOON AND MOVE QUICKLY EASTWARD INTO OHIO LATER TONIGHT. ADDITIONAL HEAVY RAIN COULD BE A PROBLEM IN AREAS THAT HAD HEAVY RAIN THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL CROSS THE AREA ON MONDAY AND WIND GUSTS OF 40 MPH ARE LIKELY. SEVERE THUNDERSTORMS COULD DEVELOP AHEAD OF THE FRONT PRODUCING DAMAGING WIND GUSTS. HEAVY RAIN IS POSSIBLE WHICH COULD BE A PROBLEM IN AREAS THAT HAD HEAVY RAIN ON SUNDAY. LAKE EFFECT SNOW IS POSSIBLE FROM LATE TUESDAY INTO WEDNESDAY ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. IT IS TOO EARLY TO PREDICT HOW MUCH SNOW MAY OCCUR. SNOW IS POSSIBLE ACROSS ALL OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT IF SEVERE THUNDERSTORMS MOVE IN FROM THE WEST.
Nearby
High Wind Watches in Ohio, 2006High Wind Watches in Pennsylvania, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.